Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 50, NWS Northern Indiana

October 11, 2016

NWS Northern Indiana issued this small craft advisory at Oct 11, 2016, 4:02 PM EDT. It took effect at Oct 12, 2016, 4:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2016, 4:02 PM EDT (20:02 UTC)
In effect from
Oct 12, 2016, 4:00 PM EDT
Expired
Oct 13, 2016, 4:00 PM EDT
In force
24 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

912 
WHUS73 KIWX 112002
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EDT TUE OCT 11 2016

LMZ043-046-120415-
/O.NEW.KIWX.SC.Y.0050.161012T2000Z-161013T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
402 PM EDT TUE OCT 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO
4 PM EDT THURSDAY. 


* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WEDNESDAY
  AFTERNOON...VEERING NORTHWEST TO NORTH BY THURSDAY AFTERNOON.

* WAVES: 4 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
637 
WHUS73 KIWX 120253
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1053 PM EDT TUE OCT 11 2016

LMZ043-046-121100-
/O.CON.KIWX.SC.Y.0050.161012T2000Z-161013T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1053 PM EDT TUE OCT 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO
4 PM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO
4 PM EDT THURSDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS 
  WEDNESDAY AFTERNOON...VEERING NORTHWEST TO NORTH BY THURSDAY 
  AFTERNOON. 

* WAVES: 1 TO 3 FEET BUILDING TO 4 TO 7 FEET WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
570 
WHUS73 KIWX 121034
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
634 AM EDT WED OCT 12 2016

LMZ043-046-121845-
/O.CON.KIWX.SC.Y.0050.161012T2000Z-161013T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
634 AM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 PM EDT THURSDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS
  AFTERNOON...VEERING NORTHWEST TO NORTH BY THURSDAY AFTERNOON.

* WAVES: 1 TO 3 FEET BUILDING TO 4 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
661 
WHUS73 KIWX 121440
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1040 AM EDT WED OCT 12 2016

LMZ043-046-122245-
/O.CON.KIWX.SC.Y.0050.161012T2000Z-161013T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1040 AM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM EDT THURSDAY...

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS 
  AFTERNOON...VEERING NORTHWEST TO NORTH BY THURSDAY AFTERNOON. 

* WAVES: 1 TO 4 FEET BUILDING TO 4 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
970 
WHUS73 KIWX 121944
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
344 PM EDT WED OCT 12 2016

LMZ043-046-130345-
/O.CON.KIWX.SC.Y.0050.161012T2000Z-161013T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
344 PM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
THURSDAY...

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE THIS
  AFTERNOON...VEERING NORTHWEST TO NORTH WITH GUSTS 25 TO 30 KNOTS
  TONIGHT INTO THURSDAY.

* WAVES: BUILDING TO 4 TO 8 FEET TONIGHT...THEN SUBSIDING TO 2 TO
  4 FEET BY THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
120 
WHUS73 KIWX 130301
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1101 PM EDT WED OCT 12 2016

LMZ043-046-131115-
/O.CON.KIWX.SC.Y.0050.000000T0000Z-161013T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1101 PM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY.

* WINDS: NORTHWEST 15 TO 25 KNOTS TONIGHT. NORTH TO NORTHWEST
  AROUND 15 KNOTS FOR THURSDAY.

* WAVES: 5 TO 8 FEET SUBSIDING TO 3 TO 6 FEET THURSDAY
  MORNING...THEN TO 2 TO 4 FEET THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
031 
WHUS73 KIWX 130812
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
412 AM EDT THU OCT 13 2016

LMZ043-046-131615-
/O.CON.KIWX.SC.Y.0050.000000T0000Z-161013T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
412 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS: NORTHWEST 10 TO 15 KNOTS. GUSTS TO 25 KNOTS EARLY THIS
  MORNING. 

* WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
607 
WHUS73 KIWX 131437
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1037 AM EDT THU OCT 13 2016

LMZ043-046-132000-
/O.CON.KIWX.SC.Y.0050.000000T0000Z-161013T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1037 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS: NORTHWEST 10 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
760 
WHUS73 KIWX 132000
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 PM EDT THU OCT 13 2016

LMZ043-046-132100-
/O.EXP.KIWX.SC.Y.0050.000000T0000Z-161013T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
400 PM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EDT THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EDT THIS AFTERNOON. 

WAVES OF 2 TO 4 FEET WILL CONTINUE TO SUBSIDE THIS EVENING.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 3:22 PM EDT, 40 minutes earlier.

Area forecast discussion, Oct 11, 3:22 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
322 PM EDT Tue Oct 11 2016

.SYNOPSIS...
Issued at 322 PM EDT Tue Oct 11 2016

Southerly flow will continue to support mild conditions tonight
into Wednesday. Lows tonight will be in the 50s with highs on
Wednesday into the 70s. A round of rain will accompany a cold
front late Wednesday into Wednesday night, with a perhaps a rumble
of thunder across Indiana and southern Michigan mid afternoon
through early evening. Cooler and drier conditions are expected
Thursday through Saturday as high pressure builds in. Sunday into
next week will likely trend more active and mild with periodic
chances for rain.

&&

.SHORT TERM...(This Evening through Wednesday Night)
Issued at 322 PM EDT Tue Oct 11 2016

Temperatures will remain well above normal into tonight and
Wednesday as southwest flow deepens/strengthens in advance of an
upper trough modeled to dig into the north-central US. Spike in mid
level RH/ascent tied to a weak lead/lower amplitude wave lifting
into the northern Great Lakes may generate a few sprinkles or very
light/high based showers into nw IN/lower MI this afternoon into
early this evening. Another weak lead perturbation near CO will get
a kick ene into the lower Great lakes later tonight/Wednesday
morning. Hard to completely rule out a few showers with this feature
into far western IN/sw Lower MI as LLJ and weak elevated instability
on leading edge of height falls fold in, though chances remain
too low for a mentionable PoP in most locations.

A several hour period of rain continues to look more and more likely
into nw IN/lower MI later Wednesday afternoon/evening and points
east into Wednesday night as strong frontal forcing (enhanced by mid
level dcva and upper level divergence associated with the
approaching upper level trough) translates through. Narrow, yet
sufficient, corridor of moisture return and this forcing support
going categorical PoPs and modest QPF. Limited lapse
rates/instability should limit thunder coverage/intensity, though
cannot rule out embedded thunder/locally heavy rain along and west
of I-69 mid afternoon through early evening.

&&

.LONG TERM...(Thursday through Tuesday)
Issued at 322 PM EDT Tue Oct 11 2016

Subsidence/drying/CAA/northwest winds expected in wake of front
Thursday morning as 850 mb temps crash nearly 10 degrees C. Lake-
850mb lake differentials in the mid-upper teens may be enough to
keep low stratocu around a little longer than modeled on Thursday
morning, though expect significant drying to preclude any lake
effect shower activity.

High pressure then builds in later Thursday through Friday night
providing a stretch of cool/quiet weather. Cool airmass and optimal
radiational cooling should provide lows into the mid/upper 30s and
possibly frost Thursday night.

A strong north pacific jet will send several more waves from the
Western US northeast through the Great Lakes region this weekend
into next week. The result will be a somewhat active and mild
pattern with better rain chances Saturday night/Sunday and again
Monday night/Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 114 PM EDT Tue Oct 11 2016

VFR conditions will persist through the period. Elevated WAA will
bring periods of mid/upper level clouds but dry conditions in the
lower levels will prevent aviation impact. A stray sprinkle may
even be possible at KSBN this afternoon but ceilings will remain
well above 5 kft. Cold front will cross the area late Wednesday
afternoon/evening with rain and reduced flight category likely.
However, any impacts will not be until after this TAF period.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Steinwedel
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...AGD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Oct 11, 3:56 AM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 AM EDT TUE OCT 11 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-120800-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
356 AM EDT TUE OCT 11 2016 /256 AM CDT TUE OCT 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE FOR A THUNDERSTORM LATE WEDNESDAY INTO
EARLY WEDNESDAY NIGHT. SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-120800-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
356 AM EDT TUE OCT 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE FOR A THUNDERSTORM LATE WEDNESDAY INTO
EARLY WEDNESDAY NIGHT. SEVERE STORMS ARE NOT EXPECTED.

SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE WEDNESDAY NIGHT INTO
THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.